# SDR VTZA95011

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Standby Adi
- Part number: H321ASM1
- Condition: Failure
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD-ROC - FLT 6452 - DURING CRUISE AT 1355 HOURS ON 1-9-95, RETURNED TO IAD DUE TO THE STANDBY ADI FAILING IN-FLIGHT.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED STANDBY ADI.  (X)
